- Ibuprofen 200mg Coated Tablet
Each sugar coated tablet contains 200mg of ibuprofen, Contains: Sucrose, Read the package leaflet for further information, Marketing Authorisation Holder Wockhardt UK Ltd, Ash Road North, Wrexham LL13 9UF, UK PL 29831/0116
Store below 25 degrees centigrade
- For oral use. Dose, unless directed otherwise by your doctor. Adults and children over 12 years: One or two tablets up to three times a day as required, with or after food. The dose should not be repeated more frequently than every four hours and not more than three times in any 24 hour period. Do not take for more than ten days without consulting your doctor. Children under 12 years: Do not give to children under 12 years of age except on the advice of your doctor.
Name and address
- Tesco Stores Ltd.,
- Welwyn Garden City AL7 1GA,
- For oral use.
16 Tablets;24 Tablets;48 Tablets;96 Tablets
Ibuprofen 200mg Coated Tablet
WARNING, Do not exceed the stated dose., If symptoms persist consult your doctor., Do not take if you:, Have or have ever had a stomach ulcer, perforation or bleeding., Are allergic to ibuprofen or any ingredients of the product, aspirin or other related painkillers., Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg., Are in the last three months of pregnancy., Speak to a pharmacist or your doctor before taking this product if you:, Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, liver, heart, kidney or bowel problems., Are pregnant or trying to get pregnant., Are elderly., Are a smoker., Keep out of reach and sight of children. Do not store above 25°C. Store in the original packaging to protect from light and moisture.
Using Product Information
While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
Tesco © Copyright 2016